# SDR AALA202208249811

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 49,076 hours, 24,271 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN HAS A BURN ODOR. REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-33-00.
